# SDR ASOA00086

- Difficulty date: July 31, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N230AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120032
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W200031024
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4240 - ON APPROACH INTO ATL, THE LANDING GEAR DID NOT EXTEND USING THE NORMAL METHOD.  CREW BROKE OFF THE APPROACH AD CALLED FOR THE CHECKLIST.  CREW ONLY GOT THREE RED B INDICATION LIGHTS.  THE A LIGHTS WERE INOPERATIVE.  CREW USED EMERGENCY ELECTRICAL OVERRIDE AND EXTENDED THE GEAR.  CREW HEARD THE GEAR EXTEND AND RECEIVED THREE GREEN B INDICATOR LIGHTS.  CREW ATTEMPTED TO RESET THE A INDICATOR, BUT IT FAILED TO RESET.  CREW DECLARED AND EMERGENCY AND LANDED SAFELY.  MAINTENANCE FOUND A SHORT IN THE WIRE FROM CIRCUIT BREAKER A INDICATION TO HANDLE AND RELAY BOX.  MAINTENANCE REPLACED ENTIRE WIRE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
